Results 1 to 3 of 3
Please help
  1. #1
    jeffdrugs is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    2

    Default Please help

    I am a 20 yr. old male that suffers from epilepsy and bad acne. I take Dilantin for my epilepsy and have been subscribed Sotret for my acne. However, after 5 months, the Sotret still hasn't cleared up my acne, even though it was promised to work after 2-3 months at a maximum. Is there any possibility that the Dilantin is causing or compounding my acne problems?

  2. #2
    marianna is offline Junior Member
    Join Date
    Mar 2004
    Location
    USA.
    Posts
    39

    Default

    If your acne has not cleared up by now, you need to let your doctor know. It is possible that the Dilantin (generic name phenytoin) may be the cause, and that the "acne" is actually a drug rash.

    There is an article at
    http://www.umm.edu/dermatology-info/drug.htm
    which may help you.

    Type of Rash: acne
    Symptoms: pimples and red areas that appear most often on the face, shoulders, and chest
    Cause: anabolic steroids, corticosteroids, bromides, iodides, and phenytoin

    Hope this helps. Good luck

  3. #3
    jeffdrugs is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    2

    Default

    Thank you very much, you have been extremely helpful.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22